Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with Klierkoors coxsakievirus. Increased appetite, gravings, depressed, sleep difficulty. Taking Beriglobin injection. Is it normal?

hallo there, i am from south africa, my husband is a dentist . diagnosed with klierkoors coxsakki virus 3 years ago via bloodtests. he gets a beriglobin injection every 3 months, if he is due for that, i can see the difference in his behavior. eat more, gravings, depressed, dont sleep this normal...can he really feel that bad, or am i just hard on him, even if i dont show it towards him....does this medical condition really excist or is it just a mind thing??? desperate....
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Coxsackie virus is known to cause a condition called post viral fatigue syndrome which is characterized by generalized weakness, depression and sleepiness. I doubt he is suffering from this.

Beriglobin injections are immunoglobulins which provide passive immunity against diseases. These injections do not have many side effects except they cause allergic reaction in some patients.

I suggest you get your husband examined by a psychiatrist to rule out any depression or eating disorder.

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor